KS2 ECAs: Summer Season Term 1 2020

Rainy days: ECAs continue in wet weather* with indoor sessions.

Please contact Mr Sheldon for ECA queries: s.sheldon@isct.co.za

ISCT-led	Day & Time	Venue	Led by/Contact details
Football Skills is intended for Year 3 & Year 4 students. The aim is to develop skills in preparation for the league matches that will take place in next winter's Term 2 & 3. The training is held on Wednesday afternoons on the bottom field.	Wed 2:30-3:15	Field Rm27 (6G)	Mr Greenwood p.greenwood@isct.co.za
Netball Skills ECA is primarily aimed at Year 3 & Year 4 students. It will be skill based only, to assist with developing skills in preparation for the Winter season when matches will be played. Netball skills will take place on Thursday afternoons on the netball court.	Thurs 2:30-3:15	Courts	Coach Ilona s.sheldon@isct.co.za
Y3-Y5 Basketball (Boys) is held on the court at ISCT. Students will focus on developing skills such as dribbling, shooting and footwork, as well as teamwork and other basketball fundamentals.	Mon 2:30-3:15	Courts	Mr Sheldon s.sheldon@isct.co.za
Y3-Y5 Basketball (Girls) is held on the court at ISCT. Students will focus on developing skills such as dribbling, shooting and footwork, as well as teamwork and other basketball fundamentals.	Tues 2:30-3:15	Courts	Mr Sheldon s.sheldon@isct.co.za
Y6 Basketball Skills (Girls & Boys) is for the Year 6 group only. This will be open to boys and girls. Students will focus on developing their skills and preparing for High School matches next year.	Fri 1:30-2:15	Courts	Mr Sheldon s.sheldon@isct.co.za
Yoga A physical education programme learning to connect the body with the mind, and to experience play and focus. By practising yoga poses, children can learn how to exercise, develop confidence, and improve concentration.	Thursday 2:30-3:15	Rm 43 (3V)	Ms van der Merwe t.vandermerwe@isct.co.za
Y3 & Y4 Swimming Team swimming sessions for children who are independent swimmers. Please note: These sessions are not <i>learn to swim</i> lessons.	Wed 2:30-3:15	ISCT pool	AquaDolphin Coach & Ms Fahrenfort r.fahrenfort@isct.co.za
Y5 & Y6 Swimming Team swimming sessions for children who are confident, independent swimmers.	Thurs 2:30-3:15	ISCT pool	AquaDolphin Coach & Ms Hanbury c.hanbury@isct.co.za
Fitness Club will take place on Monday afternoons on the bottom field. Students will focus on general fitness. This will include running, core strengthening and the use of equipment.	Monday 2:30-3:15	Field	Coach Sara s.sheldon@isct.co.za
Creative Club is a space where talented writers can express themselves artistically through scripts, poetry, song writing and art.	Thursday 2:30-3:15	Rm 25 (5A)	Mrs Armino r.armino@isct.co.za
Art Club is a fun and creative space for children interested in exploring art beyond the classroom.	Tuesday 2:30-3:15	Art Room & Rm 45 (4M cabin)	Ms Maphosa s.maphosa@isct.co.za
Chess All levels of experience welcome, but please ensure that your child knows the basics. Chess will focus on critical thinking and decision making.	Wednesday 2:30-3:15	Rm 26 (6F)	Mr Goodwin Contact via Mr Sheldon
iPad Animation will take place on Thursdays. iPads will be provided by the school. All levels of experience welcome. Wherever possible, activities and tasks will be tailored to Beginner and Intermediate within the group.	Thursday 2:30-3:15	Rm 44 (3D)	Mrs de Roo b.deroo@isct.co.za
Vocal Eisteddfod focuses on intensive preparation for the Eisteddfods that take place in Term 2. <i>Please note that children will also be required to attend break time sessions in order to be fully prepared for their performances.</i>	This club is only open to students from Term 1. Monday 2:15- 3:00 (+ breaks)		Mr Engelbrecht j.engelbrecht@isct.co.za

PRIVATE	Day & Time	Venue	Led by/Contact details
TAG Rugby A 60 minute rugby class privately facilitated by TAG Rugby Group every Tuesday from 14h15 - 15h15 at a cost of R450 for the term + once off registration of R150 (full term amount payable at the start of the term).	Tuesday 2:15-3:15	Bottom field Rain: Rm 46	Keagan info@taggroup.co.za.
Tennis (Tuesday OR Thursday) School bus from and to Woodland Heights. Depart 2:15; Return 3:30 (roughly). Please contact Zaida Beukes with regards to pricing and more information.	Tuesday OR Thursday 2:30-3:15	Military Base tennis courts	Zaida Zaidabeukes07@outlook.com
Modern Dance is a fun way to exercise and get the body moving and the mind working. The classes are based on freedom of movement and expressing oneself through dance and music. It also gives the students an understanding of musicality, discipline, good posture and creativity. I work with all levels of experience and tailor it to everyone's needs. The cost is R580.00 per term (8 x 45 minute classes).	Wednesday 2:30-3:15	Dungeon	Paula paulaguassardo91@ gmail.com
Judo A 60 minute Judo class privately facilitated every Thursday from 14h15 - 15h15 at a cost of R580 for the term (full term amount payable at the start of the term). There will be a bus to and from Struben House.	Thursday 2:15-3:15	Struben House hall	Jason jason_judo@yahoo.com
Cooking Class A 60 minute cooking class (all ingredients and utensils supplied) privately facilitated by Tots and Pots every Thursday from 14h15 - 15h15 at a cost of R1200 for the term.	Thursday 2:15-3:15	KS2 Art Room (Rm 32)	Deidre: constantia@ totsnpots.com
Hip Hop A 60 minute Hip Hop class privately facilitated every Friday afternoon from 14h00 - 15h00 at a cost of R750 for the term (full term amount payable at the start of the term).	Friday 2:00-3:00	Dungeon	Annie: anniehendricksdfa @gmail.com
Living Maths A 60 minute Maths and Problem-Solving Enrichment class privately facilitated by Living Maths every Friday from 14h00 - 15h00 at a cost of R860 for the term (full term amount payable at the start of the term).	Friday 2:00-3:00	Rm 29	Niki: niki.goswana @livingmaths.com
Kids Coding introduces children to coding language and thought process. Our mission is to help the next generation realise their full creative potential in a world of rapidly increasing technological progress. It's not all screen time: Large parts of the 40-minute lessons are spent playing with toys and solving puzzles that will help a child to think like a coder.	Friday Junior/Interm: 2:00-2:40 Senior: 2:45-3:30	Rm 25 (5A)	Mika Malherbe mikam@kidscoding.co.za
Sound4You All devices and equipment provided. Please speak to Sound4You directly for cost involved for the term.	Wednesday 2:15-3:15	Rm 46 (4D cabin)	Stacey: staceyhellenberg @gmail.com

Please let the adult on duty know when you take your child. If your child is not collected from the venue at the arranged finish time, please meet them on the KS2 playground. We allow a 15 minute waiting time before Aftercare charges apply.